hi there thanks for all your support out there ive been on it aweek just feel so tired and dont think they anti sickness drugs are working i havent been sick but im hungry then once i sut down to eat carnt face it.im going to tell them when i go for chemo tommorrow is this normal xxxx
thanku they say you need to drink plenty but it is hard when u feel sick xx
Hiya… Sorry your sickness is being so troublesome…
I had the same problem. I think that the chemo was worse and they gave me a really strong anti sickness in the end which really helped. It’s called aprepitant I think. The other one that helped was ondansatron…
Please ask them at the hospital, I was told there’s no need to suffer we will do all we can to help you.
Good luck and I hope you feel better xxxxxx
thanku for your kind words and advice i told them at chemo and they changed my anti sickness to ondansetron and i have felt better on them. its just the tiredness for me xxx
Hi Debi - I had this problem too and the standard anti sickness meds did not work. I was sick one day when I had had chemo and had then gone down to the Radiography suite just as they were about to press the button for the radiotherapy I had to shout stop and sat up to be sick!! Luckily I had already asked for a sick bowl.
They gave me Ondansetron intravenously and the effect was instant, had fish and chips for my tea and no nausea rest of the evening. it worked which is available in tablet form as I asked for them to prescribe it for me and they gave me a few tablets and next week I asked for more you have to ask as they are expensive but they work! Make sure you let them know you are suffering and that whatever they have given you is not working. Dont suffer its not necessary especially if you chemo is Cisplatim which can make some people feel very sick.
Ask them to give you some ONDANSETRON and make they give you some to take home as the other medication like Motillium (Domperimode) does not work you can buy this from a pharmacy but its not good ebough for severe sickness. Good luck x x
Hi Debi again just read your latest comment - good you got Ondansetron make sure they keep up your supply, As regards the tiredness ask oif they can give you steroids but most oimportant thing is to rest and save your energy for things you like doing. I used to rest in bed watching TV or talking to close freinds /family on the phone and then go shopping for an hour. I found eating pineapple helped.